A New Discrete Anologue of Pontryagin’s Maximum Principle

 
PIIS086956520003401-4-1
DOI10.31857/S086956520003401-4
Publication type Article
Status Published
Authors
Affiliation:
Affiliation:
Journal nameDoklady Akademii nauk
EditionVolume 483 Issue 1
Pages15-17
Abstract

  

Keywords
Received14.12.2018
Publication date14.12.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1141

Readers community rating: votes 0

1. Pontryagin L.S. i dr. Matematicheskaya teoriya optimal'nykh protsessov. M.: Nauka, 1969. 384 s.

2. Halkin H.// J. Math. Anal. 1964. V. 12. P. 1–82.

3. Propoj A.I. // Avtomatika i telemekhanika. 1965. T. 26. № 7. S. 1177–1187.

4. Holtzman J.M. // IEEE Trans. Automatic Control. 1966. V. 11. № 1. P. 30–35.

5. Gabasov R., Kirilova F.M. Kachestvennaya teoriya optimal'nykh protsessov. M.: Nauka, 1971. 508 s.

6. Boltyanskii V.G. Optimal Control of Discrete Systems, N.Y.: Wiley, 2008.

7. Mardanov M.J., Melikov T.K., Mahmudov N.I. // Int. J. Control. 2015. V. 88. Iss. 10. P. 2097–2106.

8. Mardanov M.J., Melikov T.K. // Proc. Inst. Math. and Mech. NAS of Azerbaijan. 2014. V. 40. № 2.P. 5–13.

9. Steinitz E. // J. Math. 1913. V. 183. P. 128–175.

Система Orphus

Loading...
Up